# SDR QR9R2023112900001

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724059789
- Aircraft time: 3,168 hours
- System (JASC): 7400 · Ignition System
- Part: Solenoid Valve
- Part number: 9550178290
- Part serial: 12455
- Condition: Failed
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, ENGINE #2 DID NOT START AFTER 3 ATTEMPTS; TOT DID NOT RISE. REMOVED AND REPLACED IGNITION SOLENOID VALVE IAW ARRIEL E2 73-14-20-900-801-A01. TEST PILOT MOC COMPLETED; ENGINE STARTED NORMALLY.
